# SDR SWAA2020110420988

- Difficulty date: October 5, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB NR 4 STIFFENER NR 4 HAS A CRACK.  INSTALLED HORIZONTAL STABILIZER MECHANICAL INSPAR RIB STIFFNER CRACK REPAIR AT STIFFENER NR 4 RIB NR 4, PER REF B737-700 SRM 55-10-9-2R-4.
